Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffer from fatty liver and anxiety attacks. Taking zoloft and ativan. Lack of appetite, high anxiety levels. Is the medication working?

Was dx with fatty liver also have anxiety attacks been taking 50 mgs of zoloft and 2 mgs of ativan a day have extreme anxiety afarid fatty liver is causing weakness n lack of appitite scared I m going to die before they can help me odd part is i feel better at night my anxiety has never been this bad u think meds might not be helping or jus really scared of whats to come?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response

Thanks for writing in

It is the stress which is the culprit, Do you have a history of alcoholism ?

Fatty liver is not fatal immediately - if you take good care of your health and manage stress levels you will have a healthy life

Continue zoloft and for ativan or its replacement consult your physician

Hope this helps
Do write back in case of concern
Wishing you a speedy recovery

Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor